Thread: I went HYPO bad today!!!
03-04-2005, 10:36 AM #1
I went HYPO bad today!!!
I usually take 6ius of slin post workout the first week. And then move it up to 8 the 2nd week. And then finally to 10 the 3rd week. But today I did 10ius postworkout with 3capsules of r-ALA. And within 45minutes of having my 100grams dextrose shake, I started to feel weird.
I was in bed relaxing and i started to feel somewhat hot. And then it felt like sweat was running down my back. So I quickly got my BG meter. And it said that it was 44! Then I started to shake and sweat more. So I drank some OJ and all was good after that.
So my question is...what caused this to happen? Was it because 10ius is too much for me? Or was it because I took r-ALA? Or did this happen because 10ius is too much slin with the use of r-ALA together???
03-04-2005, 11:39 AM #2
That is a very common side effect when using Insulin . It happens to me all the time. It can actually go beyond that and get a lot worse, so consider yourself lucky.
You felt that way obviously because your BG was really low. Now what caused your BG to get so low is hard to answer, as your BG levels depend on a lot of things. For example, your nutrient intake PWO depends on where your BG level will end up. You could have had a really hard training session that day/night which would have dropped your BG more than usual. Your daily activities (meaning how active you are throughout the day) and your daily nutrient intake also depends on your BG levels. And also, supplments like R-ALA can play a big part too. So it's is hard to excatly point out why your BG dropped so low.
44 is a very low reading, but what you experinced was totally normal. Just be carefull next time.
03-04-2005, 11:48 AM #3
But what is so weird is why it didn't happen to me all week long. Why only today of all days? See, then again, this whole week I've been coming home, take a shower and leave to work. And on the drive to work, I'm eating an apple. Maybe that is why I didn't feel anything. But today I didn't have to go to work. So I got home and just laid in bed. That is when I felt it happen.
So gear...what do you think I should do for next week? Drop the slin to 8ius instead of 10ius? Or just drop the r-ALA? Or both? And seriously...is r-ALA really beneficial for us steroid using BB's?
03-04-2005, 12:11 PM #4
Like I said bro, your BG level depends on a lot of things. I will give you another example, and this time, I will try and exaplain myself a bit more.
EG 1: You may eat normaly on Monday by having your 6 meals, relax all day by sitting on the couch and watching TV all day long, go to gym and have your Insulin PWO.
EG 2: Tuesday comes, but your really active that day as your schedule is buzy, so your running around all day long trying to get things done. Considering your schedule for that day is buzy, you only eat twice that day and in those meals hardly have any carbs, mostly protein. Then you go to gym and train twice as hard as Monday, and have your Insulin PWO.
I will guarantee you, your chances of going hypo are a lot higher Tuesday after training than Monday after training. Does this make more sense now?
That is what I meant by saying your daily BG levels depend on how active you are throughout the day, what you eat, how much you eat, how hard you train and what supplments you take. Hope I've made that part clear.
I never use R-ALA simply because I don't feel the need for it. But, a lot of other people use it and like it. So it depends on you and how benefiting you think it is. Perhaps you could use Insulin with and without R-ALA and see the difference. Then you may be able to decide if R-ALA is really for you.
Another thing I would like to mention before I forget is, everyone has a dead end. Everyone that uses Insulin will come to a point where they will not be able to bare the side effects. This is where they stop, or lower the dose by sticking to a dose where the side effects are barable but results are still satisfying. Perhaps you have come to a dead end too? You just have to experiment by using Insulin at all different doses, with and without R-ALA till you find a dose where the side effects are at minimum and results are at maximum. This is what I like to call the "comfort zone". Once you have found your "comfort zone" (certain dose, certain supps, min sides & max results) stick with that. It is all about experimenting and using yourself as a ginny pig till you find that comfort zone. But be carefull pushing your limits with Insulin as experimenting with Insulin can be very dangerous because you never know what to expect. Just take it easy.
P.S. You said you usually eat an apple, but on the day you went hypo you didn't eat an apple as you didn't have to go to work. A simple miss of nutrient intake such as that apple can lead to side effects such as what you experinced. Keep that in mind.
Good luck to you Carth.
Last edited by Gear; 03-04-2005 at 12:14 PM.
03-04-2005, 12:21 PM #5
03-04-2005, 12:37 PM #6
Everybody is different, which means everybody reacts differently. Your body might respond well to certain supplments, mine might not. You just have to try it, and if you think its making any positive difference then stick with it. Simple as that.
I don't use R-ALA because I don't think I benefit from it, so I choose not to use it. But then again, there are quite a few people on here that use it by itself and like it. I'm sure one of the VETS does, forgot who it was.
03-04-2005, 02:17 PM #7
R-ALA drops my bg bad, i wouldnt even consider taking slin and ala together. carth, if i were you i would take the ala after meals early in the day, then none within a few hours of the slin.
03-04-2005, 02:35 PM #8Originally Posted by sin
03-04-2005, 03:55 PM #9Anabolic Member
- Join Date
- Jun 2004
03-04-2005, 08:06 PM #10Originally Posted by Carth
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)